MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920516
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "wear and tear evident to end of arterial lumen from connection/disconnection to haemodialysis.Bleep from connection point within 3 minutes of commencing haemodialysis.".
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported issue of arterial hub damage was confirmed through review of customer supplied pictures.No unit was returned for evaluation.A picture was provided confirming damage to the arterial section of the hub.Signs of use were observed.Scratches and marks were noted on the hub.The full extent and degree of damage could not be confirmed without a returned product.A dhr review was completed and no non-conformities related to the issue were observed.It is unknown if excessive force or tools were used on the hubs for connection/disconnection at the hub.The ifu was reviewed and the following was noted: - avoid clamping near luer-lock fittings.- repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure.Based on the report and without a sample returned, the most likely root cause is undeterminable.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24504952
Report Number9680794-2026-00165
Device Sequence Number9960077
Product Code MSD
UDI-Device Identifier00801902096296
UDI-Public(01)00801902096296(11)230707(17)260630(10)33F23E0576(21)
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberIPN920516
Device Catalogue NumberCS-15232-SFX
Device Lot Number33F23E0576
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown